Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

about 2 months in

Okay...this is me about 2 months into accutane. I've been having HORRIBLE AWFUL acne for the last month but I know it's just the initial breakout. Hopefully it'll die down soon. :cry:

    From the album:

    My course so far...

    • 5 pictures
    • 0 comments
    • 10 image comments

    Photo Information for about 2 months in

    Camera information


      Recommended Comments

      Hi,

      Have been following this website for awhile and have just logged in. Just wanted to ask you what dose you are currently on? I have been on roaccutane for exactly two months now so am at a similar stage to you. I am extremely frustrated because I have seen no improvement in fact the acne on my face has become much, much worse. I was prescribed 40mg daily and I visited my derm today and he has just increased this to 60mg daily. I am worried as most people start to improve after 2-4 weeks so why is it taking us this long???

      Thanks,

      Mar

      Share this comment


      Link to comment

      Hi!

      Mine got worse about 2 months too. Don't worry, it starts to get better soon, I believe so :D My dosage was 40 mg/day for 5 months and my face looked a lot worse than yours. By the 5th month I was clear! Good luck! You will survive!

      Share this comment


      Link to comment
      Hi,

      Have been following this website for awhile and have just logged in. Just wanted to ask you what dose you are currently on? I have been on roaccutane for exactly two months now so am at a similar stage to you. I am extremely frustrated because I have seen no improvement in fact the acne on my face has become much, much worse. I was prescribed 40mg daily and I visited my derm today and he has just increased this to 60mg daily. I am worried as most people start to improve after 2-4 weeks so why is it taking us this long???

      Thanks,

      Mar

      Hi Mar-

      I've been on accutane exactly two months now, just like you. For the first month I was on 30mg per day, and for the second month I was on 60mg per day. I'm actually going to my doctor in a few days to get my prescription for the third month, and I think she is going to bump me up to 80mg per day. Your face is probably so bad right now (as is mine lol) because a lot of people on accutane get an initial breakout that can last for quite a while. Actually, a lot of people don't see improvement until towards the end of the course.

      My brother was on a 5 month course three years ago, and his skin was AWFUL up until the fourth month. And he has NEVER had a problem since! He's had beautiful skin (I am so jealous) for about 2.5 years now. So definitely stick with it, your face will get better. Hope this helped! :D

      -Dana

      Share this comment


      Link to comment
      Hi,

      Have been following this website for awhile and have just logged in. Just wanted to ask you what dose you are currently on? I have been on roaccutane for exactly two months now so am at a similar stage to you. I am extremely frustrated because I have seen no improvement in fact the acne on my face has become much, much worse. I was prescribed 40mg daily and I visited my derm today and he has just increased this to 60mg daily. I am worried as most people start to improve after 2-4 weeks so why is it taking us this long???

      Thanks,

      Mar

      Hi Mar-

      I've been on accutane exactly two months now, just like you. For the first month I was on 30mg per day, and for the second month I was on 60mg per day. I'm actually going to my doctor in a few days to get my prescription for the third month, and I think she is going to bump me up to 80mg per day. Your face is probably so bad right now (as is mine lol) because a lot of people on accutane get an initial breakout that can last for quite a while. Actually, a lot of people don't see improvement until towards the end of the course.

      My brother was on a 5 month course three years ago, and his skin was AWFUL up until the fourth month. And he has NEVER had a problem since! He's had beautiful skin (I am so jealous) for about 2.5 years now. So definitely stick with it, your face will get better. Hope this helped! :D

      -Dana

      Hi Dana,

      Thanks a million for the reply. I hope your right and things improve soon. It's so true about the make-up don't think I could face coming into work otherwise. My derm asked me yesterday if I am taking the medication correctly. I didn't understand what he was asking but what he meant was the more fats you consume the better the medication works. I wasn't really aware of this so it might help you too. When I sat down and thought about my diet I realised that I actually don't eat very many fats at all. He said to drink a glass of milk with my dinner and even that would help. Am going to give it a try anyway to see if it makes any difference.

      There is another website I find very helpful, not sure if you are aware of it but the details are reclaimyourskin.co.uk

      Great talking to you and I will keep in touch

      Mar.

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×